Rocky Mountain Journal of Mathematics

Almost Periodic Functionals on Some Class of Banach Algebras

H.S. Mustafayev

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 36, Number 6 (2006), 1977-1997.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069356

Digital Object Identifier
doi:10.1216/rmjm/1181069356

Mathematical Reviews number (MathSciNet)
MR2305641

Zentralblatt MATH identifier
1139.43002

Subjects
Primary: 43A20: $L^1$-algebras on groups, semigroups, etc. 43A60: Almost periodic functions on groups and semigroups and their generalizations (recurrent functions, distal functions, etc.); almost automorphic functions 46H15: Representations of topological algebras 46L05: General theory of $C^*$-algebras

Keywords
Almost periodic functional almost periodic representation group algebra M-ideal Schur property C*-algebra

Citation

Mustafayev, H.S. Almost Periodic Functionals on Some Class of Banach Algebras. Rocky Mountain J. Math. 36 (2006), no. 6, 1977--1997. doi:10.1216/rmjm/1181069356. https://projecteuclid.org/euclid.rmjm/1181069356


Export citation

References

  • E. Behrends, $M$-Structure and the Banach-Stone theorem, Lecture Notes in Math., vol. 736, Springer, New York, 1979.
  • J. Benedetto, Harmonic analysis on totally disconnected sets, Lecture Notes in Math., vol. 202, Springer, New York, 1971.
  • F.F. Bonsall and J. Duncan, Complete normed algebras, Springer-Verlag, Heidelberg, 1973.
  • R.B. Burckel, Weakly almost periodic functions on semigroups, Gordon and Breach, New York, 1970.
  • J. Diestel, A survey of results related to the Dunford-Pettis property, Contemp. Math., vol. 2, Amer. Math. Soc., Providence, 1980, pp. 15-60.
  • J. Duncan and S.A.R. Housseniun, The second dual of a Banach algebra, Proc. Roy. Soc. Edinburgh 84 (1979), 309-325.
  • J. Duncan and A. Ülger, Almost periodic functionals of Banach algebras, Rocky Mountain J. Math. 22 (1992), 837-848.
  • C. Dunkl and D. Ramirez, Weakly almost periodic functionals on the Fourier algebra, Trans. Amer. Math. Soc. 185 (1973), 501-514.
  • C. Herz, Harmonic synthesis for subgroups, Ann. Inst. Fourier 23 (1973), 91-123.
  • E. Hewitt and K.R. Ross, Abstract harmonic analysis 2, Springer-Verlag, New York, 1970.
  • J.W. Kitchen, Jr., Normed modules and almost periodicity, Monatsh. Math. 70 (1966), 233-243.
  • H. Lasey, The isometric theory of classical Banach spaces, Springer-Verlag, New York, 1974.
  • A.T. Lau and A. Ülger, Some geometric properties on the Fourier-Stieltjes algebras of locally compact groups, Arens regularity and related problems, Trans. Amer. Math. Soc. 337 (1993), 321-359.
  • F. Lust-Piquard, L'Espace des functions presque-periodiques dont le spectre ast contenu dans un ensemble compact denombrable a la properiete de Schur, Colloq. Math. 41 (1979), 273-284.
  • --------, Means on CVp(G)-subspaces of CVp(G) with RNP and Schur property, Ann. Inst. Fourier 39 (1989), 969-1006.
  • Y.I. Lyubich, Introduction to theory of Banach representations of groups, Birkhauser Verlag, Heidelberg, 1988.
  • H. Mustafayev and A. Ülger, A class of Banach algebras whose duals have the Schur property, Turkish J. Math. 23 (1999), 441-452.
  • J.C. Quigg, Approximately periodic functionals on $C^*$-algebras and von Neumann algebras, Canad. J. Math. 37 (1985), 769-784.
  • H. Rosenthal, A characterization of Banach spaces containing $\ell ^1$, Proc. Nat. Acad. Sci. USA 71 (1974), 2411-2413.
  • W. Rudin, Fourier analysis on groups, Interscience, New York, 1973.
  • R.R. Smith and J.D. Ward, $M$-ideal structure in Banach algebras, J. Funct. Anal. 27 (1978), 337-349.
  • G.M. Takesaki, Theory of operator algebras I, Springer-Verlag, New York, 1979.